Universidad Complutense de Madrid
E-Prints Complutense

Fractionalization of the linear cyclic transforms

Impacto

Downloads

Downloads per month over past year

Alieva, Tatiana Krasheninnikova and Calvo Padilla, María Luisa (2000) Fractionalization of the linear cyclic transforms. Journal of the Optical Society of America A-Optics Image Science And Vision, 17 (12). pp. 2330-2338. ISSN 0740-3232

[img] PDF
Restringido a Repository staff only hasta 31 December 2020.

189kB

Official URL: http://dx.doi.org/10.1364/JOSAA.17.002330


URLURL Type
http://www.opticsinfobase.orgPublisher


Abstract

In this study the general algorithm for the fractionalization of the linear cyclic integral transforms is established. It is shown that there are an infinite number of continuous fractional transforms related to a given cyclic integral transform. The main properties of the fractional transforms used in optics are considered. As an example, two different types of fractional Hartley transform are introduced, and the experimental setups for their optical implementation are proposed.


Item Type:Article
Additional Information:

© 2000 Optical Society of America.
International Conference on Optical Science and Applications for Sustainable Development (2000. Dakar, Senegal).
This research was financially supported by the Rectorate of the Complutense University of Madrid (UCM), under Multidisciplinary Project PR486/97-7477/97. T. Alieva is grateful for a grant from UCM. Partial results of this study were presented at the International Conference on Optical Science and Applications for Sustainable Development, Dakar (Senegal), April 10–14, 2000.

Uncontrolled Keywords:Optical Implementation, Fourier-Transforms, Hilbert Transform
Subjects:Sciences > Physics > Optics
ID Code:25632
Deposited On:05 Jun 2014 11:07
Last Modified:05 Jun 2014 11:07

Origin of downloads

Repository Staff Only: item control page